HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Inverse problem for the nonselfadjoint Schrödinger Operator with energy dependent potential in Two dimensions

Files in This Item:
pre651.pdf150.01 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83804

Title: Inverse problem for the nonselfadjoint Schrödinger Operator with energy dependent potential in Two dimensions
Authors: Watanabe, Michiyuki Browse this author
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 651
Start Page: 1
End Page: 24
Abstract: In this paper we study the inverse scattering problem of determining the potential for the two dimensional Schr\"odinger operator of the form -\delta u(x)+i \sqrt{E} b(x)u(x)=Eu(x), E>0 which is derived from the dissipative wave equation w_{tt}(x, t)-\delta w(x, t)+b(x)w_t =0 The uniqueness theorem will be shown without assuming the smallnes condition on b(x) under the low energy.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69458
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University